Intégrales orbitales sphériques pour GL(N) sur un corps p-adique
Orbites unipotentes et représentations - II. Groupes p-adiques et réels, Astérisque, no. 171-172 (1989), pp. 279-337.
@incollection{AST_1989__171-172__279_0,
     author = {Waldspurger, J. L.},
     title = {Int\'egrales orbitales sph\'eriques pour $GL(N)$ sur un corps $p$-adique},
     booktitle = {Orbites unipotentes et repr\'esentations - II. Groupes $p$-adiques et r\'eels},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {171-172},
     year = {1989},
     zbl = {0706.22015},
     mrnumber = {1021507},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_1989__171-172__279_0/}
}
TY  - CHAP
AU  - Waldspurger, J. L.
TI  - Intégrales orbitales sphériques pour $GL(N)$ sur un corps $p$-adique
BT  - Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels
AU  - Collectif
T3  - Astérisque
PY  - 1989
DA  - 1989///
IS  - 171-172
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1989__171-172__279_0/
UR  - https://zbmath.org/?q=an%3A0706.22015
UR  - https://www.ams.org/mathscinet-getitem?mr=1021507
LA  - fr
ID  - AST_1989__171-172__279_0
ER  - 
%0 Book Section
%A Waldspurger, J. L.
%T Intégrales orbitales sphériques pour $GL(N)$ sur un corps $p$-adique
%B Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels
%A Collectif
%S Astérisque
%D 1989
%N 171-172
%I Société mathématique de France
%G fr
%F AST_1989__171-172__279_0
Waldspurger, J. L. Intégrales orbitales sphériques pour $GL(N)$ sur un corps $p$-adique, in Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels, Astérisque, no. 171-172 (1989), pp. 279-337. http://archive.numdam.org/item/AST_1989__171-172__279_0/

[A1] J. Arthur, Intertwining operators and residues I. Weighted characters preprint. | MR | Zbl

[A2] J. Arthur, The trace formula in invariant form. Annals of Math. 114 (1981), 1-74. | DOI | MR | Zbl

[A3] J. Arthur, On a family of distributions obtained from Eisenstein series II : explicit formula. Amer. J. of Math. 104 (1982) 1289-1336. | DOI | MR | Zbl

[BZ] I. N. Bernstein, A. V. Zelevinski, Induced representations of reductive P-adic groups, Ann. Scient. Ec. Norm. Sup. 10 (1977) 441-472. | DOI | EuDML | Numdam | MR | Zbl

[Ca] W. Casselman, Introduction to the theory of admissible representations of P-adic reductive groups, preprint.

[Cl] L. Clozel, Orbital integrals on p-adic groups. A proof of the Howe conjecture, preprint. | DOI | MR | Zbl

[K] D. Kazhdan, Cuspidal geometry of p-adic groups, J. d'Analyse Math. 47 (1986), 1-36. | DOI | MR | Zbl

[L] J. P. Labesse, Some formal properties of the terms in the trace formula, in Morning seminar on trace formula, lecture 13.

[M] I. G. Macdonald, Spherical functions on a group of p-adic type, Publ. of the Ramanujan Institute, Madras 1971. | MR | Zbl

[R] J. Rogawski, An application of the building to orbital integrals, Comp. Math. 42 (1981), 417-423. | EuDML | Numdam | MR | Zbl

[W] J. L. Waldspurger, Sur les germes de Shalika pour le groupe linéaire, prépublication 1987. | Zbl